# SDR DHL2004801526

- Difficulty date: September 4, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER L/E UPPER FORMER CRACKED 0.500, STA XFS 366.500.  REMOVED FASTENERS IAW  SRM 51-1-20D PG. 21,  SRM 51-1-21 PG.1. FABRICATED ANGLE DOUBLER (2024-T3 0.032) IAW SRM 57-2-0 PG.9-10. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED ANGLE DOUBLER WITH NEW FASTENERS IAW SRM 51-1-20D PG.9, SRM 51-1-21 PG.1, SRM 57-2-0 PG. 9-10
